CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
aubrav Views: 52,782
Published: 13 years ago
 
This is a reply to # 72,090

Re: Mirena IUD Side Effects


I have the same side effects, and my boyfriend is about to give up on me. I used to be a happy person and I'm just not anymore, about anything. I'm overweight (I've tried to lose it but can't, the weight is due to the mirena), angry, exhausted, dizzy, I can't sleep, just a very hard person to be around. The only thing stopping me from getting the Mirena out is #1- how much does it cost to get it taken out? #2- what is an alternative method of birth control that won't cause these side effects? Don't get me wrong- I'm to the point where I'd give up sex just to feel normal again. Please give me suggestions.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

5.016 sec, (1)